HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Drasin-Shea-Jordan theorem for Hankel transforms of arbitrarily large order

Files in This Item:
pre356.pdf561.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83502

Title: The Drasin-Shea-Jordan theorem for Hankel transforms of arbitrarily large order
Authors: Bingham,N. H Browse this author
Inoue, A. Browse this author
Issue Date: 1-Nov-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 356
Start Page: 1
End Page: 13
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69106
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University